# SDR QXEA0300324

- Difficulty date: February 27, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 3,703 hours, 4,257 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge
- Condition: Loose
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND LOWER COWL, BYPASS DOOR HINGE HAS APPROXIMATELY .030 RADIAL PLAY.  REPAIRED IAW RD 8/4-71-016 AND Q400 MM TASK 71-61-01-400-801.
